Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pleasehelp123

COURSE FINISHED! .. now differin? :S

Hey guys, i just finished 4.5 months of accutane. hardest 4.5 months ever, but my skin is clear!

My derm has now put me on differin cream? .. i thought you were suppose to just stay clear after your course on tane? Id previously tried differin before i got on accutane, and i failed to see any real results.

Has anyone else used differin cream after your accutane course? .. did it keep you clear?

Any comments or information is greatly appreciated! Thanks.

Share this post


Link to post
Share on other sites

congrats on being done!!!!! I was prescribed differin too! She said to start using it when im done, in one month. I dont want to have to use anything when im done accutane! i thought that was the whole point...lol i probably wont end up using it lol

Share this post


Link to post
Share on other sites

It's common to use a topical afterwards for maintenance. Accutane is not a cure. Some folks are lucky and don't have to use a topical. Others, not so much.

Share this post


Link to post
Share on other sites

Siava is correct. Accutane is not a cure, and some people use topical treatments after accutane. If differin didn't work before accutane, it might work now. :surprised:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×